Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 24, 2016, 8:50 PM EDT for 4 counties in Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2016, 8:50 PM EDT (00:50 UTC)
- Expired
- Aug 24, 2016, 9:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 135 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 3:10 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.6
The text
As transmitted.
192 WUUS53 KIWX 250050 SVRIWX OHC039-069-125-137-250130- /O.NEW.KIWX.SV.W.0046.160825T0050Z-160825T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 850 PM EDT WED AUG 24 2016 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN DEFIANCE COUNTY IN NORTHWESTERN OHIO... NORTHEASTERN PAULDING COUNTY IN WEST CENTRAL OHIO... HENRY COUNTY IN NORTHWESTERN OHIO... NORTHERN PUTNAM COUNTY IN WEST CENTRAL OHIO... * UNTIL 930 PM EDT * AT 850 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR DEFIANCE TO 7 MILES WEST OF CONTINENTAL...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... DEFIANCE...NAPOLEON...OTTAWA...LEIPSIC...DESHLER... LIBERTY CENTER...CONTINENTAL...HOLGATE...GLANDORF...MCCLURE... OAKWOOD...HAMLER...TEXAS...DUPONT...MELROSE...MALINTA...FLORIDA... WEST LEIPSIC...GILBOA AND BELMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR WEST CENTRAL AND NORTHWESTERN OHIO. LAT...LON 4096 8388 4107 8453 4146 8432 4149 8389 TIME...MOT...LOC 0050Z 281DEG 31KT 4133 8427 4110 8440 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ NG
1 follow-up statement
840
WWUS53 KIWX 250112
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT WED AUG 24 2016
OHC039-125-250121-
/O.CAN.KIWX.SV.W.0046.000000T0000Z-160825T0130Z/
DEFIANCE OH-PAULDING OH-
912 PM EDT WED AUG 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEFIANCE AND
NORTHEASTERN PAULDING COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR WEST CENTRAL
AND NORTHWESTERN OHIO.
LAT...LON 4105 8434 4117 8434 4117 8423 4134 8423
4140 8414 4147 8412 4149 8396 4149 8389
4099 8389
TIME...MOT...LOC 0111Z 274DEG 24KT 4131 8404 4109 8424
$$
OHC069-137-250130-
/O.CON.KIWX.SV.W.0046.000000T0000Z-160825T0130Z/
HENRY OH-PUTNAM OH-
912 PM EDT WED AUG 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR HENRY AND NORTHERN PUTNAM COUNTIES...
AT 911 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HOLGATE TO CONTINENTAL...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NAPOLEON...OTTAWA...LEIPSIC...DESHLER...LIBERTY CENTER...
CONTINENTAL...HOLGATE...GLANDORF...MCCLURE...HAMLER...TEXAS...
DUPONT...MALINTA...FLORIDA...WEST LEIPSIC...GILBOA...BELMORE...
MILLER CITY...NEW BAVARIA AND NORTH CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR WEST CENTRAL
AND NORTHWESTERN OHIO.
LAT...LON 4105 8434 4117 8434 4117 8423 4134 8423
4140 8414 4147 8412 4149 8396 4149 8389
4099 8389
TIME...MOT...LOC 0111Z 274DEG 24KT 4131 8404 4109 8424
HAIL...<.75IN
WIND...60MPH
$$
NGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 8:30 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 24, 8:30 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 830 PM EDT WED AUG 24 2016 .SYNOPSIS... Issued at 350 PM EDT Wed Aug 24 2016 Showers and thunderstorms are possible through Thursday ahead of a slow moving cold front as weak upper level systems move across the area. Tornadoes are possible over the southern portion of the area into early this evening, south of a line from Huntington to Decatur. In addition to these storms, there is also the chance for severe storms over part of the area Thursday. Locally heavy rain will also be a concern. Highs will be in the low to mid 80s each dasy. && .SHORT TERM...(This Evening through Thursday) Issued at 351 PM EDT Wed Aug 24 2016 Factors have become favorable for tornado development over the southern portion of the area; south of the area of the ongoing showers and isolated storms. This includes the area south of a line from Grissom to Plum Tree to Monroe. An upper level disturbance along with a low level jet has aided in low level shear with Helicity values of 350 with shear of 30 m/s. Daytime destabilization of the airmass with LCL heights below 750 meters have allowed storms to produce tornadoes in the Kokomo area. The Storm Prediction Center has included part of our forecast area in a tornado watch until 8 PM this evening. Otherwise, the tornado threat should end by late evening, More storms are possible tonight, with another good chance for storms Thursday afternoon with daytime heating. Localized flooding is possible with any training storms, especially over areas that received extremely heavy rainfall last week. && .LONG TERM...(Thursday Night through Wednesday) Issued at 351 PM EDT Wed Aug 24 2016 There should be a break from the storms from Friday through Saturday before the moist air returns to the area early next week. Storms are possible again starting Saturday night through the middle of next week. High temperatures should be in the low to mid 80s each day. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 822 PM EDT Wed Aug 24 2016 Storms associated with mcv movg across nrn IN have finally move east of the terminals this eve. Expect much of the remainder of the night will be precip free, but another area of ts ahead of apchg cdfnt may move into nw IN toward daybreak and move across the region during the day. Another concern is stratus/fog potential overnight as low levels moist and winds fairly light. For now, held off on fcstg ifr conditions and ts for Thu. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Skipper SHORT TERM...Skipper LONG TERM...Skipper AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 24, 5:47 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 547 PM EDT WED AUG 24 2016 INZ003>009-012-014-016-017-MIZ077>081-252200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- MARSHALL-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD 547 PM EDT WED AUG 24 2016 /447 PM CDT WED AUG 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. HAZARDOUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE POSSIBLE ALONG THE LAKESHORE AREAS OF BERRIEN COUNTY TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH STRONG TO LOCALLY SEVERE THUNDERSTORMS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-252200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 547 PM EDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. THE STORMS MAY CONTAIN STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ013-015-018-020-022>027-032>034-OHZ001-002-004-005-015-016-024- 025-252200- PULASKI-FULTON IN-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MEDARYVILLE... ROCHESTER...AKRON...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...BRYAN...EDGERTON... WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE...SHERWOOD... HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING... ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...CONTINENTAL... PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 547 PM EDT WED AUG 24 2016 /447 PM CDT WED AUG 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME STORMS MAY PRODUCE TORNADOES EARLY TONIGHT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH STRONG TO LOCALLY SEVERE THUNDERSTORMS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 24, 7:42 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TORNADO 1 SW CONTINENTAL 41.09N 84.28W
08/24/2016 PUTNAM OH TRAINED SPOTTER
TORNADO ON THE GROUND.
&&
CRSpecial weather statement, Aug 24, 8:01 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 801 PM EDT WED AUG 24 2016 INZ009-018-OHZ001-004-015-250030- ALLEN-DE KALB-DEFIANCE-WILLIAMS-PAULDING- 801 PM EDT WED AUG 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DE KALB... NORTHEASTERN ALLEN...DEFIANCE...NORTHERN PAULDING AND SOUTHERN WILLIAMS COUNTIES... AT 801 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HICKSVILLE... MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEFIANCE...BRYAN...HICKSVILLE...BUTLER...EDGERTON...STRYKER... ST. JOE...EDGERTON IN WILLIAMS COUNTY...CONCORD...FARMER... NEWVILLE...NEY...CECIL...MARK CENTER...WILLIAMS CENTER...THE BEND... EVANSPORT...SAINT JOE...SPENCERVILLE IN DEKALB COUNTY AND MELBERN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4116 8441 4124 8498 4143 8494 4151 8438 TIME...MOT...LOC 0001Z 274DEG 22KT 4133 8477 NG
Local storm report, Aug 24, 8:02 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
802 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM FUNNEL CLOUD ANDREWS 40.86N 85.61W
08/24/2016 HUNTINGTON IN FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED.
&&
CRLocal storm report, Aug 24, 8:07 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
807 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO 3 W GALLUP 41.19N 84.08W
08/24/2016 HENRY OH TRAINED SPOTTER
CONFIRMED TORNADO.
&&
CRLocal storm report, Aug 24, 8:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
826 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TORNADO 3 WNW CECIL 41.24N 84.65W
08/24/2016 PAULDING OH TRAINED SPOTTER
TORNADO REPORTED.
&&
CRLocal storm report, Aug 24, 8:27 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
827 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO 3 W GALLUP 41.19N 84.08W
08/24/2016 HENRY OH TRAINED SPOTTER
CONFIRMED TORNADO.
0736 PM TORNADO 1 SW CONTINENTAL 41.09N 84.28W
08/24/2016 PUTNAM OH TRAINED SPOTTER
TORNADO ON THE GROUND.
0733 PM TORNADO 4 ESE MAHON 40.92N 85.30W
08/24/2016 ALLEN IN EMERGENCY MNGR
CONFIRMED TORNADO.
0726 PM TORNADO 1 E MANDALE 41.02N 84.34W
08/24/2016 PUTNAM OH TRAINED SPOTTER
TORNADO ON THE GROUND .
0712 PM TORNADO WETSEL 40.94N 84.44W
08/24/2016 VAN WERT OH EMERGENCY MNGR
TORNADO ON THE GROUND. .
0701 PM FUNNEL CLOUD ANDREWS 40.86N 85.61W
08/24/2016 HUNTINGTON IN FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED.
0657 PM TORNADO 2 WNW NAPOLEON 41.41N 84.17W
08/24/2016 HENRY OH EMERGENCY MNGR
UTILITY POLES SNAPPED.
0656 PM TORNADO 3 NE OKOLONA 41.38N 84.18W
08/24/2016 HENRY OH EMERGENCY MNGR
PROPANE TANK TIPPED OVER AND LEAKING. POWER
POLES DOWN AMONGST OTHER DAMAGE.
0653 PM TORNADO 3 WNW NAPOLEON 41.41N 84.19W
08/24/2016 HENRY OH PUBLIC
STRUCTURE DAMAGE. BIG HEALTHY TREES, BARNS,
HOMES, CROPS ALSO DAMAGED.
0651 PM TORNADO 2 WNW OKOLONA 41.36N 84.25W
08/24/2016 DEFIANCE OH STORM CHASER
.
0643 PM TORNADO 3 NNE BRUNERSBURG 41.34N 84.36W
08/24/2016 DEFIANCE OH EMERGENCY MNGR
MULTIPLE MOBILE HOMES DESTROYED.
0642 PM TORNADO 1 N GLENMORE 40.80N 84.70W
08/24/2016 VAN WERT OH TRAINED SPOTTER
.
0639 PM TORNADO 3 W VAN WERT 40.86N 84.64W
08/24/2016 VAN WERT OH TRAINED SPOTTER
TORNADO ON THE GROUND. .
0636 PM TORNADO 3 NNE BRUNERSBURG 41.34N 84.36W
08/24/2016 DEFIANCE OH TRAINED SPOTTER
VIOLENT TORNADO ON THE GROUND. .
0634 PM TORNADO 3 ESE MIDDLEBURY 40.83N 84.70W
08/24/2016 VAN WERT OH TRAINED SPOTTER
TORNADO ON THE GROUND. .
0627 PM TORNADO 2 WSW BENNETTS SWITCH 40.58N 86.15W
08/24/2016 MIAMI IN FIRE DEPT/RESCUE
CONFIRMED TORNADO. .
0627 PM TORNADO 2 NNW BRUNERSBURG 41.33N 84.40W
08/24/2016 DEFIANCE OH EMERGENCY MNGR
CONFIRMED TORNADO.
0615 PM TORNADO 1 NNW PERU 40.77N 86.08W
08/24/2016 MIAMI IN PUBLIC
CONFIRMED TORNADO ON US 24.
0613 PM TORNADO 1 N SHERWOOD 41.31N 84.56W
08/24/2016 DEFIANCE OH FIRE DEPT/RESCUE
TORNADO ON THE GROUND. .
0611 PM TORNADO 2 SE PLEASANT MILLS 40.75N 84.81W
08/24/2016 ADAMS IN FIRE DEPT/RESCUE
BRIEF TORNADO TOUCHDOWN.
0607 PM TORNADO 2 SE MONROE 40.72N 84.92W
08/24/2016 ADAMS IN TRAINED SPOTTER
CONSIDERABLE DAMAGE. ROOFS OFF HOUSES. POWER
LINES DOWN. TWO TORNADOES REPORTED ON THE
GROUND. .
0604 PM TORNADO 3 WSW SALEM 40.70N 84.91W
08/24/2016 ADAMS IN TRAINED SPOTTER
TORNADO CONFIRMED ON THE GROUND.
0602 PM TORNADO 4 SW CECIL 41.18N 84.66W
08/24/2016 PAULDING OH TRAINED SPOTTER
.
0559 PM TORNADO 3 WNW CECIL 41.24N 84.65W
08/24/2016 PAULDING OH TRAINED SPOTTER
TORNADO REPORTED.
0556 PM TORNADO 3 NNE ANTWERP 41.22N 84.71W
08/24/2016 PAULDING OH AMATEUR RADIO
CONFIRMED TORNADO ON THE GROUND.
0551 PM TORNADO 3 N BERNE 40.70N 84.97W
08/24/2016 ADAMS IN PUBLIC
TORNADO CONFIRMED ON THE GROUND. .
0541 PM TORNADO 3 SE CUBA 41.15N 84.90W
08/24/2016 ALLEN IN TRAINED SPOTTER
DAMAGE TO BUILDINGS WITHIN THE AREA. HOUSES
TORN APART.
0533 PM TORNADO BLUFFTON 40.75N 85.17W
08/24/2016 WELLS IN EMERGENCY MNGR
TORNADO ON THE GROUND.
0531 PM TORNADO 3 WNW WOODBURN 41.14N 84.91W
08/24/2016 ALLEN IN LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND AT
INTERSECTION OF DOTY RD AND BRUSH COLLEGE
RD.
0527 PM TORNADO 1 N WOODBURN 41.14N 84.85W
08/24/2016 ALLEN IN TRAINED SPOTTER
BARN DESTROYED; OTHER HOMES DAMAGED; TIME
ESTIMATED.
0524 PM TORNADO DILLMAN 40.61N 85.24W
08/24/2016 WELLS IN TRAINED SPOTTER
GRAIN WAGONS LOFTED INTO A FIELD 500 FT IN
THE AIR.
0503 PM TORNADO 1 N ROLL 40.57N 85.39W
08/24/2016 WELLS IN TRAINED SPOTTER
CONFIRMED TORNADO ON GROUND NORTH OF SR 18.
0445 PM TORNADO 1 N ARCANA 40.55N 85.50W
08/24/2016 GRANT IN LAW ENFORCEMENT
SHERIFF'S DEPARTMENT CONFIRMED TORNADO WAS
ON GROUND AT INTERSECTION OF SR 18 AND SR 5.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:01 PM EDT | Special Weather Statement | IWX | Defiance | 29 min |
| Aug 24, 8:25 PM EDT | Tornado Warning | IWX | Defiance, Paulding | 35 min |
| Aug 24, 8:33 PM EDT | Tornado Warning | IWX | Paulding | 27 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.